The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Re What would you do - feedback

Apr 8, 2007

Dr Conway, I asked you a question regarding whether I should retest following a 6 month negative result but persistent unexplained erythematous candidiasis. Your answer encouraged me to try an alternative anti-fungal to see if this would help clear it up, but this only partially cleared it in a similar way to the orginal medication and it is now slowly on the way back on my palate.

I have only one question please - does this change your previous statement that I do not require any further HIV testing?

Response from Dr. Conway

Not in any way. I would probably speak to your doctor about making sure that candidiasis is the right diagnosis. If so, I would recommend a longer course of the antifungal, perhaps even at a higher dose, to see if it does the trick.

western blot taken 11 months
Swollen lymph nodes

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint